MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Codes Dizziness (2194); Urinary Frequency / Polyuria (2275)
Date of Event 04/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time most likely underlying root cause of malfunction: strip inserted backwards or upside-down (b)(4).Note: at follow-up call on (b)(6) 2017, the customer stated her condition had improved and she did not currently have any diabetic symptoms.The customer stated she had gone to see her primary physician on (b)(6) 2017 and had an mri or scan (customer was not sure which she had done) due to her dizziness.Customer stated the results would be back next week.The customer stated her blood glucose result while at her primary physician's was 201 mg/dl.Customer stated there were additional blood tests performed with the truemetrix air meter and that she was satisfied with the meter and the results obtained.Unable to contact the customer at call backs on (b)(6) 2017.Unable to send product notification letter as no address on file for customer.
 
Event or Problem Description
Consumer reported complaint for dead meter.The customer's expected blood glucose test result range was undisclosed.During the call on (b)(6) 2017, the customer reported feeling dizzy and having frequent urination.During the call on (b)(6) 2017, the meter came on when a test strip was inserted and by manually pressing the button on top of the meter.The battery was installed properly in the meter.The test strip was inserted in the meter correctly and the customer was using the correct brand of test strips.The test strip lot manufacturer's expiration date is 04/30/2018 and open vial date was undisclosed.The product storage was undisclosed.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6560213
Report Number1000113657-2017-00819
Device Sequence Number616808
Product Code NBW
UDI-Device Identifier00041220009169
UDI-Public(01)00041220009169
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2203
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2017
Initial Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY